# SDR DALA2014100705583

- Difficulty date: October 6, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 37,711 hours, 25,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 1475, LONGERON 2R.  REPAIRED IAW PRI 529605-14, REV O.
